Please use this identifier to cite or link to this item:
Scopus Web of ScienceĀ® Altmetric
Type: Journal article
Title: Hyperbolic monopoles and holomorphic spheres
Author: Murray, M.
Norbury, P.
Singer, M.
Citation: Annals of Global Analysis and Geometry, 2003; 23(2):101-128
Publisher: Kluwer Academic Publ
Issue Date: 2003
ISSN: 0232-704X
Statement of
Michael K. Murray, Paul Norbury and Michael A. Singer
Abstract: We associate to an SU(2) hyperbolic monopole a holomorphicsphere embedded in projective space and use this to uncovervarious features of the monopole.
Keywords: monopole
spectral curve
Penrose transform
Description: The original publication can be found at
DOI: 10.1023/A:1022473514591
Published version:
Appears in Collections:Aurora harvest 6
Pure Mathematics publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.